# SDR MASA2015080312291

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 12,450 hours, 12,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB INOPERATIVE, EXIT SIGN OVER SERVICE DOOR.
